MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION GENERAL PURPOSE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION GENERAL PURPOSE PROBE COVER
Model Number 00748426107360
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sticker that covers the adhesive part of the probe is coming off very hard and damaging the probe cover, on the adhesive strip.This was detected by the nurse in the or.No patient injury, infections or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESION GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key18359780
Report Number8043817-2023-00023
Device Sequence Number7912502
Product Code PUI
UDI-Device Identifier00748426107360
UDI-Public00748426107360
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number00748426107360
Device Catalogue NumberAPC1289
Device Lot Number7183LR0600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown